# SDR AALA202107281088

- Difficulty date: July 15, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 15,134 hours, 5,797 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06283
- Part serial: H7489
- Condition: Delaminated
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST OFFICERS  R1 WINDSHIELD DELAMINATED ON BOTTOM.  REPLACED WINDSHIELD PER TASK CARD 26L21056001.
